MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the calibration and qc data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event was found to be consistent with pre-analytical sample handling issues.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The field service engineer (fse) cleaned the probes and checked the probe and cleaning positions.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable roche diagnostics cobas elecsys anti-tpo results for 2 patient serum samples on a cobas e 801 module.On (b)(6) 2024, sample 1 had an initial anti-tpo result of 42.7 iu/ml.An aliquot of the sample was repeated on another e801 analyzer and the result was <9.00 iu/ml with flag.An aliquot sample was repeated on the original analyzer and the result was 9.96 iu/ml the original sample was also repeated on the original analyzer and the result was <9.00 iu/ml with flag.On (b)(6) 2024, sample 2 had an initial anti-tpo result of 42.0 iu/ml.The sample was repeated twice and the results were 10.7 iu/ml and 13.0 iu/ml.An aliquot of the sample was also tested and the result was 11.2 iu/ml.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19528769
Report Number1823260-2024-01756
Device Sequence Number15355078
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number07026935190
Device Lot Number76913801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown